# SDR UIEA2016121301015

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,436 hours, 37,806 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Bent
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG O/B CORE COWL LEADING EDGE CORNER BENT DOWN FROM FLUSH. REMOVED FASTENERS REWORKED ARE IAW SRM 51-10-01. REINSTALLED FASTENERS IAW SRM 51-40-02. REPAIRS MADE BY STRUCTURES, ALSO ACCOMPLISHED NDT, HFEC INSPECTION AREA REWORKED NO CRACKS INDICATIONS NOTED.
